# SDR USAA2013041700027

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 63,346 hours, 42,205 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED 72 INCHES OUTBOARD OF INBOARD END AND 3 INCHES FORWARD OF TRAILING EDGE.  REPAIRED IAW EA 104712.
